# SDR VIBR20161014001

- Difficulty date: October 14, 2016
- Submitted: October 14, 2016
- Operation: General aviation
- Filed by: Stevens Aerospace and Defense Systems, LLC., repair station VIBR368K
- Aircraft: N525HB
- Make and model: Cessna 525A
- Aircraft serial: 525A0040
- Aircraft time: 2,382 hours, 1,849 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2524001701660
- Condition: Cracked
- Location: Zone 100
- Part time: 2,382 hours, 1,849 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INTERIOR REFURBISHMENT, TWO SEAT TRACKS WERE FOUND TO BE CRACKED AT THE ROLLERS.
